# SDR ASOA20131120203

- Difficulty date: November 20, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N13995
- Make and model: Emb EMB-145LR
- Aircraft serial: 145295
- Aircraft time: 32,650 hours, 24,820 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334047
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, THE RT AFT FUSELAGE SKIN WAS FOUND TO BE CRACKED AT FRAME 75, BETWEEN STRINGERS 2L AND 3L.  MAINTENANCE REPAIRED THE AFFECTED SKIN USING AN EXTERNAL DOUBLER.  ALL WORK WAS PERFORMED IAW EC5330-02353, REV: ORIG.
